# SDR SCNA20150211026

- Difficulty date: January 27, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 44,793 hours, 16,872 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY RT SIDE AT BS 400 ON BULKHEAD PANEL SUPPORT BOTTOM CORNER AREA OFF CORROSION.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGED PART AND INSTALLED NEW.
